# SDR A6WA2018092146079

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 34,783 hours, 34,003 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Attach Angle
- Part number: 601350069
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM LT LOWER FUSELAGE ATTACH ANGLE CRACKED. REPLACED ANGLE IAW SRM 51-42-21.
